# SDR DL72S982094

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN HAD A TIME LIMITED REPAIR REMOVED AT FS294, S15R; AND ADDITIONAL DAMAGE WAS FOUND.  REPAIRED PER ERA 332347-14.
